The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.11 - November (1976 vol.25)
pp: 1124-1130
A. Kandel , Department of Computer Science, New Mexico Institute of Mining and Technology
ABSTRACT
An algorithm for obtaining simple disjunctive decompositions of fuzzy functions is described. The insufficiency of Boolean methods for simplification of fuzzy functions is discussed. Special properties of the decomposed fuzzy structures are introduced and their relationships to two-valued logic are investigated. This new algorithm is the first one in a containing research in the area of multivalued and fuzzy decompositions of complex systems.
INDEX TERMS
Decomposition algorithm, fuzzy consensus, fuzzy map, fuzzy switching function, simple disjunctive decompositions.
CITATION
A. Kandel, "On the Decomposition of Fuzzy Functions", IEEE Transactions on Computers, vol.25, no. 11, pp. 1124-1130, November 1976, doi:10.1109/TC.1976.1674563
20 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool